# SDR ASAA2016092418116

- Difficulty date: September 24, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 24,745 hours, 7,418 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON ROLL OUT, BOTH FMCS FAILED AND RESET.  ACFT GROUNDED.  PERFORMED FMC 1 & 2 BITE IAW FIM 34-61 TASK 801.  FOUND LEFT FMC PROGRAM FAULT. OPENED AND CLOSED 2 BREAKERS, FMC NR 1 AND 2 OPS NORMAL IAW FIM 34-61TASK 807.
